• Previous Article
    Boundedness in logistic Keller-Segel models with nonlinear diffusion and sensitivity functions
  • DCDS Home
  • This Issue
  • Next Article
    Ground state solutions of Nehari-Pohozaev type for Schrödinger-Poisson problems with general potentials
September  2017, 37(9): 5003-5019. doi: 10.3934/dcds.2017215

Almost sure existence of global weak solutions to the 3D incompressible Navier-Stokes equation

1. 

School of Mathematical Sciences and Shanghai Center for Mathematical Sciences, Fudan University, Shanghai 200433, China

2. 

School of Statistics and Mathematics, Shanghai Lixin University of Accounting and Finance, Shanghai 201209, China

* Corresponding author: Jingrui Wang

Received  June 2016 Revised  April 2017 Published  June 2017

Fund Project: The authors were in part supported in part by NSFC (Grant No. 11301338) and Shanghai Scientific Research Innovation Project (15ZZ098).

In this paper we prove the almost sure existence of global weak solution to the 3D incompressible Navier-Stokes Equation for a set of large data in $\dot{H}^{-α}(\mathbb{R}^{3})$ or $\dot{H}^{-α}(\mathbb{T}^{3})$ with $0<α≤ 1/2$. This is achieved by randomizing the initial data and showing that the energy of the solution modulus the linear part keeps finite for all $t≥0$. Moreover, the energy of the solutions is also finite for all $t>0$. This improves the recent result of Nahmod, Pavlović and Staffilani on (SIMA) in which $α$ is restricted to $0<α<\frac{1}{4}$.

Citation: Jingrui Wang, Keyan Wang. Almost sure existence of global weak solutions to the 3D incompressible Navier-Stokes equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 5003-5019. doi: 10.3934/dcds.2017215
References:
[1]

Á. Bényi, T. Oh and O. Pocovinicu, Wiener randomization on unbounded domains and an application to almost sure well-posedness of NLS, Excursions in Harmonic Analysis, Appl. Numer. Harmon. Anal. , Birkhäuser/Springer, Cham, 4 (2015), 3-25.  Google Scholar

[2]

Á. BényiT. Oh and O. Pocovinicu, On the probabilistic Cauchy theory of the cubic nonlinear Schrodinger equation on $\mathbb{R}^{d}, d≥ 3$, Trans. Amer. Math. Soc. Ser. B, 2 (2015), 1-50.  doi: 10.1090/btran/6.  Google Scholar

[3]

J. Bourgain, Invariant measures for the 2D defocusing nonliear Schrödinger equation, Comm. Math. Phys., 176 (1996), 421-445.  doi: 10.1007/BF02099556.  Google Scholar

[4]

N. Burq and N. Tzvetkov, Random Data Cauchy theory for supercritical wave equation Ⅰ:Local theory, Invent. Math., 173 (2008), 449-475.  doi: 10.1007/s00222-008-0124-z.  Google Scholar

[5]

N. Burq and N. Tzvetkov, Random Data Cauchy theory for supercritical wave equation Ⅱ:A global existence result, Invent. Math., 173 (2008), 477-496.  doi: 10.1007/s00222-008-0123-0.  Google Scholar

[6]

N. Burq and N. Tzvetkov, Probabilistic Well-Posedness for the Cubic Wave Equation, J. Eur. Math. Soc., 16 (2014), 1-30.  doi: 10.4171/JEMS/426.  Google Scholar

[7]

C. Deng and S. Cui, Random data Cauchy problem for the Navier-Stokes equation on $\mathbb{T}^{3}$, J.Differential Equation, 251 (2011), 902-917.  doi: 10.1016/j.jde.2011.05.002.  Google Scholar

[8]

E. Hopf, Über die Aufgangswertaufgabe für die hydrodynamischen Grundliechungen, Math. Nachr., 4 (1951), 213-231.  doi: 10.1002/mana.3210040121.  Google Scholar

[9]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman Hall/CRC Res. Notes Math. 431, Chapman & Hall/CTC, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.  Google Scholar

[10]

J. Leray, Essai sur mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[11]

J. Lührmann and D. Mendelson, Random data Cauchy theory for nonlinear wave equations of Power-Type on $\mathbb{R}^{3}$, Comm. Partial Differential Equations, 39 (2014), 2262-2283.  doi: 10.1080/03605302.2014.933239.  Google Scholar

[12]

A. R. NahmodN. Pavlović and G. Staffilani, Almost sure existence of global weak solutions for supercritical Navier-Stokes equation, SIAM J. Math. Anal., 45 (2013), 3431-3452.  doi: 10.1137/120882184.  Google Scholar

[13]

R. E. A. C. Paley and A. Zygmund, On some series of functions (1)(2)(3), Proc. Camb. Philos. Soc., 26 (1930), 337-357,458-474; 28 (1932), 190-205. Google Scholar

[14]

R. Témam, Navier-Stokes Equations: Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2. North-Holland Publishing Co. , Amsterdam-New York, 1979.  Google Scholar

[15]

T. Zhang and D. Fang, Random data Cauchy theory for the generalized incompressible Navier-Stokes equations, J. Math. Fluid Mech., 14 (2012), 311-324.  doi: 10.1007/s00021-011-0069-7.  Google Scholar

[16]

T. Zhang and D. Fang, Random data Cauchy theory for the incompressible three dimensional Navier-Stokes Equation, Proc. Amer. Math. Soc., 139 (2011), 2827-2837.  doi: 10.1090/S0002-9939-2011-10762-7.  Google Scholar

show all references

References:
[1]

Á. Bényi, T. Oh and O. Pocovinicu, Wiener randomization on unbounded domains and an application to almost sure well-posedness of NLS, Excursions in Harmonic Analysis, Appl. Numer. Harmon. Anal. , Birkhäuser/Springer, Cham, 4 (2015), 3-25.  Google Scholar

[2]

Á. BényiT. Oh and O. Pocovinicu, On the probabilistic Cauchy theory of the cubic nonlinear Schrodinger equation on $\mathbb{R}^{d}, d≥ 3$, Trans. Amer. Math. Soc. Ser. B, 2 (2015), 1-50.  doi: 10.1090/btran/6.  Google Scholar

[3]

J. Bourgain, Invariant measures for the 2D defocusing nonliear Schrödinger equation, Comm. Math. Phys., 176 (1996), 421-445.  doi: 10.1007/BF02099556.  Google Scholar

[4]

N. Burq and N. Tzvetkov, Random Data Cauchy theory for supercritical wave equation Ⅰ:Local theory, Invent. Math., 173 (2008), 449-475.  doi: 10.1007/s00222-008-0124-z.  Google Scholar

[5]

N. Burq and N. Tzvetkov, Random Data Cauchy theory for supercritical wave equation Ⅱ:A global existence result, Invent. Math., 173 (2008), 477-496.  doi: 10.1007/s00222-008-0123-0.  Google Scholar

[6]

N. Burq and N. Tzvetkov, Probabilistic Well-Posedness for the Cubic Wave Equation, J. Eur. Math. Soc., 16 (2014), 1-30.  doi: 10.4171/JEMS/426.  Google Scholar

[7]

C. Deng and S. Cui, Random data Cauchy problem for the Navier-Stokes equation on $\mathbb{T}^{3}$, J.Differential Equation, 251 (2011), 902-917.  doi: 10.1016/j.jde.2011.05.002.  Google Scholar

[8]

E. Hopf, Über die Aufgangswertaufgabe für die hydrodynamischen Grundliechungen, Math. Nachr., 4 (1951), 213-231.  doi: 10.1002/mana.3210040121.  Google Scholar

[9]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman Hall/CRC Res. Notes Math. 431, Chapman & Hall/CTC, Boca Raton, FL, 2002. doi: 10.1201/9781420035674.  Google Scholar

[10]

J. Leray, Essai sur mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[11]

J. Lührmann and D. Mendelson, Random data Cauchy theory for nonlinear wave equations of Power-Type on $\mathbb{R}^{3}$, Comm. Partial Differential Equations, 39 (2014), 2262-2283.  doi: 10.1080/03605302.2014.933239.  Google Scholar

[12]

A. R. NahmodN. Pavlović and G. Staffilani, Almost sure existence of global weak solutions for supercritical Navier-Stokes equation, SIAM J. Math. Anal., 45 (2013), 3431-3452.  doi: 10.1137/120882184.  Google Scholar

[13]

R. E. A. C. Paley and A. Zygmund, On some series of functions (1)(2)(3), Proc. Camb. Philos. Soc., 26 (1930), 337-357,458-474; 28 (1932), 190-205. Google Scholar

[14]

R. Témam, Navier-Stokes Equations: Theory and Numerical Analysis, Studies in Mathematics and its Applications, 2. North-Holland Publishing Co. , Amsterdam-New York, 1979.  Google Scholar

[15]

T. Zhang and D. Fang, Random data Cauchy theory for the generalized incompressible Navier-Stokes equations, J. Math. Fluid Mech., 14 (2012), 311-324.  doi: 10.1007/s00021-011-0069-7.  Google Scholar

[16]

T. Zhang and D. Fang, Random data Cauchy theory for the incompressible three dimensional Navier-Stokes Equation, Proc. Amer. Math. Soc., 139 (2011), 2827-2837.  doi: 10.1090/S0002-9939-2011-10762-7.  Google Scholar

[1]

Igor Kukavica, Mohammed Ziane. Regularity of the Navier-Stokes equation in a thin periodic domain with large data. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 67-86. doi: 10.3934/dcds.2006.16.67

[2]

Joel Avrin. Global existence and regularity for the Lagrangian averaged Navier-Stokes equations with initial data in $H^{1//2}$. Communications on Pure & Applied Analysis, 2004, 3 (3) : 353-366. doi: 10.3934/cpaa.2004.3.353

[3]

Keyan Wang, Yao Xiao. Local well-posedness for Navier-Stokes equations with a class of ill-prepared initial data. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 2987-3011. doi: 10.3934/dcds.2020158

[4]

Xinhua Zhao, Zilai Li. Asymptotic behavior of spherically or cylindrically symmetric solutions to the compressible Navier-Stokes equations with large initial data. Communications on Pure & Applied Analysis, 2020, 19 (3) : 1421-1448. doi: 10.3934/cpaa.2020052

[5]

Fuzhi Li, Dongmei Xu, Jiali Yu. Regular measurable backward compact random attractor for $ g $-Navier-Stokes equation. Communications on Pure & Applied Analysis, 2020, 19 (6) : 3137-3157. doi: 10.3934/cpaa.2020136

[6]

Kuijie Li, Tohru Ozawa, Baoxiang Wang. Dynamical behavior for the solutions of the Navier-Stokes equation. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1511-1560. doi: 10.3934/cpaa.2018073

[7]

C. Foias, M. S Jolly, I. Kukavica, E. S. Titi. The Lorenz equation as a metaphor for the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2001, 7 (2) : 403-429. doi: 10.3934/dcds.2001.7.403

[8]

Paolo Maremonti. A note on the Navier-Stokes IBVP with small data in $L^n$. Discrete & Continuous Dynamical Systems - S, 2016, 9 (1) : 255-267. doi: 10.3934/dcdss.2016.9.255

[9]

Manil T. Mohan, Sivaguru S. Sritharan. $\mathbb{L}^p-$solutions of the stochastic Navier-Stokes equations subject to Lévy noise with $\mathbb{L}^m(\mathbb{R}^m)$ initial data. Evolution Equations & Control Theory, 2017, 6 (3) : 409-425. doi: 10.3934/eect.2017021

[10]

Yuning Liu, Wei Wang. On the initial boundary value problem of a Navier-Stokes/$Q$-tensor model for liquid crystals. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3879-3899. doi: 10.3934/dcdsb.2018115

[11]

Guangrong Wu, Ping Zhang. The zero diffusion limit of 2-D Navier-Stokes equations with $L^1$ initial vorticity. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 631-638. doi: 10.3934/dcds.1999.5.631

[12]

Michal Beneš. Mixed initial-boundary value problem for the three-dimensional Navier-Stokes equations in polyhedral domains. Conference Publications, 2011, 2011 (Special) : 135-144. doi: 10.3934/proc.2011.2011.135

[13]

I. Moise, Roger Temam. Renormalization group method: Application to Navier-Stokes equation. Discrete & Continuous Dynamical Systems - A, 2000, 6 (1) : 191-210. doi: 10.3934/dcds.2000.6.191

[14]

Xueke Pu, Min Li. Asymptotic behaviors for the full compressible quantum Navier-Stokes-Maxwell equations with general initial data. Discrete & Continuous Dynamical Systems - B, 2019, 24 (9) : 5149-5181. doi: 10.3934/dcdsb.2019055

[15]

Xiaoping Zhai, Zhaoyang Yin. Global solutions to the Chemotaxis-Navier-Stokes equations with some large initial data. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2829-2859. doi: 10.3934/dcds.2017122

[16]

Anhui Gu, Kening Lu, Bixiang Wang. Asymptotic behavior of random Navier-Stokes equations driven by Wong-Zakai approximations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 185-218. doi: 10.3934/dcds.2019008

[17]

Anhui Gu, Boling Guo, Bixiang Wang. Long term behavior of random Navier-Stokes equations driven by colored noise. Discrete & Continuous Dynamical Systems - B, 2020, 25 (7) : 2495-2532. doi: 10.3934/dcdsb.2020020

[18]

Michele Campiti, Giovanni P. Galdi, Matthias Hieber. Global existence of strong solutions for $2$-dimensional Navier-Stokes equations on exterior domains with growing data at infinity. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1613-1627. doi: 10.3934/cpaa.2014.13.1613

[19]

Pavel I. Plotnikov, Jan Sokolowski. Compressible Navier-Stokes equations. Conference Publications, 2009, 2009 (Special) : 602-611. doi: 10.3934/proc.2009.2009.602

[20]

Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 2967-2988. doi: 10.3934/dcdsb.2017149

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (81)
  • HTML views (64)
  • Cited by (0)

Other articles
by authors

[Back to Top]